MathSciNet Relay Station
MathSciNet bibliographic data
MR1177053 (93k:57013) 57M25
Kakimizu, Osamu Finding disjoint incompressible spanning surfaces for a link. Hiroshima Math. J. 22 (1992), no. 2, 225–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement